The stability of multi-dimensional rules
Bibliographic Data
| ID | 11286293 |
|---|---|
| Authors | Sébastien Courtin (0000-0003-3008-181X), Bertrand Tchantcho (0000-0002-5185-524X), Rodrigue Tido Takeng |
| Year | 2025 |
| Volume | 137 |
| Pages | 102445 |
| Publication date | 2025-10-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/j.mathsocsci.2025.102445 |
| OpenAlex | W4412874175 |
| Language | EN |
| References cited | 12 |
Mathematical economics · Stability (learning theory · Computer Science · Constraint Satisfaction and Optimization · Game Theory and Voting Systems · Logic, Reasoning, and Knowledge · Mathematics
| Highly cited | No |
|---|